Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 374, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Aug 17, 2012, 12:19 AM CDT for Fayette County, Shelby County, Tennessee; Benton County, Marshall County, Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2012, 12:19 AM CDT (05:19 UTC)
- Expired
- Aug 17, 2012, 12:45 AM CDT
- In force
- 26 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Benton County, MS, Marshall County, MS, Fayette County, TN, Shelby County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 5.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2007 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1896 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
217 WUUS54 KMEG 170519 SVRMEG MSC009-093-TNC047-157-170545- /O.NEW.KMEG.SV.W.0374.120817T0519Z-120817T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1219 AM CDT FRI AUG 17 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... NORTH CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 1245 AM CDT * AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING WINDS IN EXCESS OF 60 MPH AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF COLLIERVILLE...AND MOVING EAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLLIERVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3519 8919 3489 8926 3503 8971 3520 8966 TIME...MOT...LOC 0519Z 282DEG 31KT 3509 8953 $$
1 follow-up statement
139 WWUS54 KMEG 170551 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1251 AM CDT FRI AUG 17 2012 MSC009-093-TNC047-157-170602- /O.EXP.KMEG.SV.W.0374.000000T0000Z-120817T0545Z/ BENTON MS-MARSHALL MS-SHELBY TN-FAYETTE TN- 1251 AM CDT FRI AUG 17 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FAYETTE... SOUTHEASTERN SHELBY...NORTH CENTRAL MARSHALL AND NORTHWESTERN BENTON COUNTIES HAS EXPIRED... AT 1252 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3519 8919 3489 8926 3503 8971 3520 8966 TIME...MOT...LOC 0519Z 282DEG 31KT 3509 8953 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 9:22 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Aug 16, 9:22 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 922 PM CDT THU AUG 16 2012 .DISCUSSION... A COLD FRONT IS PUSHING SLOWLY SOUTHEAST ACROSS MISSOURI THIS EVENING. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND IN ADVANCE OF THE FRONT AND THESE WILL CONTINUE TO SAG SOUTHEAST INTO MIDSOUTH OVERNIGHT. ANY SEVERE CHANCES WILL CONTINUE TO WANE OVERNIGHT AS INSTABILITY DIMINISHES AND UPPER LEVEL WIND FIELDS REMAIN RELATIVELY WEAK. A FEW STRONG STORMS WILL BE POSSIBLE WITH GUSTY WINDS AND SMALL HAIL. CURRENT FORECAST WITH HIGHEST POPS ACROSS THE NORTHERN HALF OF THE MIDSOUTH LOOK ON TRACK. NO UPDATES NEEDED ATTM. SJM && .PREV DISCUSSION... /ISSUED 239 PM CDT THU AUG 16 2012/ UNSTABLE CONDITIONS DEVELOPING OVER THE MIDSOUTH THIS AFTERNOON WITH RADAR SHOWING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTH MISSISSIPPI. THIS ACTIVITY THOUGH HAS BEEN DWARFED COMPARED TO THE STORMS IN SOUTHERN MISSOURI...WHERE STORMS HAVE DEVELOPED JUST AHEAD OF A COLD FRONT. THE FRONT WILL BE THE MAIN FOCUS FOR THE MIDSOUTH WEATHER OVER THE NEXT 36 HOURS. SHORT TERM...BEST CHANCES FOR CONVECTION WILL LIE IN NORTH MISSISSIPPI AND WEST OF THE MISSISSIPPI RIVER THROUGH MID EVENING WITH A PULSE TYPE STORM MODE. AN ISOLATED STRONG STORM CAN'T BE RULED OUT DURING THIS TIME FRAME. CONVECTION...WITH THE LOSS OF HEATING...WILL WANE OVER NORTH MISSISSIPPI BY SUNSET WITH MODELS SHOWING A COLD POOL GENERATION FROM THE MISSOURI STORMS PUSHING EAST SOUTHEAST TO OUR NORTHERN BORDER. SO HAVE GONE WITH LIKELY POPS AFTER 03Z ACROSS NORTHEAST ARKANSAS AND THE BOOTHEEL OF MISSOURI THEN SLOWLY SLIDING THOSE LIKELY CHANCES TOWARDS NORTH MISSISSIPPI BY FRIDAY MORNING. A DEVELOPING 25 TO 30 KT LLJ OVERNIGHT WILL AID IN SOME OF THESE STORMS BEING SEVERE WITH DAMAGING WINDS...THEN WITH SOME HEATING/BREAKS IN CLOUD COVER AN INCREASED THREAT OF LARGE HAIL IS FORECASTED TO THE EAST AND SOUTH OF THE MEMPHIS METRO BY FRIDAY AFTERNOON. HAVE GONE A COUPLE OF DEGREES BELOW THE PREVIOUS FORECAST ON TEMPERATURES FOR FRIDAY AS RAINFALL AND CLOUD COVER DURING THE MORNING WILL KEEP TEMPERATURES IN THE 70S THROUGH NOON. MODELS BEGIN TO DIFFER WITH FRONTAL PLACEMENT AFTER 18/00Z. THE GFS IS MORE BOLD ON TAKING THE FRONT AND ASSOCIATED CONVECTION COLD POOL SOUTH BELOW I-20 BY FRIDAY EVENING...WHILE THE NAM KEEPS THE FRONT STALLED NEAR I-40. HAVE TAKEN A BLEND OF BOTH MODELS WITH SLIGHT CHANCES FOR CONVECTION LINGERING ACROSS NORTH MISSISSIPPI AND EAST CENTRAL ARKANSAS ON SATURDAY AND SUNDAY...WITH SURFACE HIGH PRESSURE BUILDING DRIER AIR ACROSS THE NORTHERN MIDSOUTH COUNTIES. THIS PUSH WILL CONTINUE SOUTH LATE SUNDAY AS BOTH A 500MB LOW CENTER OVER JAMES BAY CANADA DEEPENS AND REINFORCING SHORTWAVES ACROSS THE GREAT LAKES LOWER UPPER LEVEL HEIGHTS OVER THE REGION. HIGH TEMPERATURES WILL REMAIN BELOW THE 90 DEGREE AVERAGE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK....WITH DRY CONDITIONS EXPECTED AREAWIDE ON MONDAY AND TUESDAY. GULF MOISTURE WILL BEGIN TO RETURN TO THE AREA STARTING WEDNESDAY WITH AN UPPER NORTHWEST FLOW REMAINING FIXED OVER THE LOWER AND MID MISSISSIPPI VALLEYS. LONG RANGE SOLUTIONS FROM THE GFS AND EURO SHOW A COLD FRONT/REINFORCING SHORTWAVE DROPPING INTO THE MIDSOUTH WEDNESDAY NIGHT AND ON THURSDAY INDICATING THE NEXT CHANCE FOR RAINFALL IN THE AREA. TEMPERATURES AHEAD OF THE FRONT WILL CLIMB TO NEAR THE 90F DEGREE NORMAL WITH DEWPOINTS NEAR 70F ALSO RETURNING...WITH SLIGHTLY COOLER HIGHS EXPECTED BEHIND THE FRONT. JAB && .AVIATION... 00Z TAF CYCLE VFR CONDITIONS WILL PERSIST FOR MOST OF THE FORECAST PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE FORECAST AREA FROM THIS EVENING THROUGH THE MORNING HOURS ON FRIDAY. CEILINGS MAY BRIEFLY DROP TO MVFR LEVELS IN THUNDERSTORMS. WINDS WILL BE SOUTHWEST THIS EVENING AT 5 TO 10 KNOTS AND THEN SHIFT TO THE NORTHWEST EARLY FRIDAY MORNING AS THE COLD FRONT PASSES THROUGH. ARS && .PRELIMINARY POINT TEMPS/POPS... MEM 72 85 65 83 / 60 60 20 10 MKL 69 82 60 82 / 60 60 20 10 JBR 68 82 61 81 / 70 40 20 10 TUP 72 89 67 84 / 30 60 40 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Aug 16, 9:50 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 950 PM CDT THU AUG 16 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-172200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 950 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FEW STRONG STORMS ARE POSSIBLE ACROSS THE MID SOUTH TONIGHT AS A WARM...MOIST...AND UNSTABLE AIRMASS COMBINES WITH AN APPROACHING COLD FRONT. STRONG GUSTY WINDS WILL BE THE MAIN THREAT FOR ANY THUNDERSTORMS. SMALL HAIL AND LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT RISK OF SEVERE WEATHER IS EXPECTED ACROSS A LARGE PORTION OF NORTHEAST MISSISSIPPI ON FRIDAY...MAINLY EAST OF A HOLLY SPRINGS TO COFFEEVILLE LINE AS A COLD FRONT MOVES ACROSS THE MID SOUTH AND COMBINES WITH A WARM...MOIST...AND UNSTABLE AIRMASS. THE GREATEST THREAT FROM THE STORMS WILL BE DAMAGING WINDS WITH A SECONDARY THREAT FOR LARGE HAIL AND LOCALIZED FLASH FLOODING. A FEW STRONG STORMS ARE POSSIBLE ACROSS THE REMAINDER OF THE MIDSOUTH. THE MAIN THREAT WILL BE GUSTY WINDS...WITH A SECONDARY THREAT OF SMALL HAIL AND LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND ON FRIDAY. SJM
In the hours before
Special weather statement, Aug 16, 9:20 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
920 PM CDT THU AUG 16 2012
TNZ020-021-052-170245-
CARROLL TN-GIBSON TN-MADISON TN-
920 PM CDT THU AUG 16 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 945 PM CDT FOR...
SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER HUMBOLDT AT 921 PM CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...GIBSON AND MADISON COUNTIES...INCLUDING LOCATIONS
NEAR HUMBOLDT...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3566 8862 3571 8897 3573 8896 3578 8890
3583 8897 3583 8898 3589 8898 3589 8859
TIME...MOT...LOC 0221Z 275DEG 13KT 3579 8887Special weather statement, Aug 16, 9:39 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 939 PM CDT THU AUG 16 2012 TNZ021-170315- CARROLL TN- 939 PM CDT THU AUG 16 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1015 PM CDT FOR... EAST CENTRAL CARROLL COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 6 MILES SOUTHEAST OF HUNTINGDON AT 939 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CARROLL COUNTY...INCLUDING LOCATIONS NEAR HUNTINGDON... SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3586 8843 3604 8842 3604 8820 3585 8821 TIME...MOT...LOC 0239Z 272DEG 17KT 3594 8831
Special weather statement, Aug 16, 9:43 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
943 PM CDT THU AUG 16 2012
TNZ021-054-170315-
CARROLL TN-HENDERSON TN-
943 PM CDT THU AUG 16 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1015 PM CDT FOR...
SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 9
MILES NORTHWEST OF WILDERSVILLE AT 944 PM CDT...MOVING EAST AT 20
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL AND HENDERSON COUNTIES...INCLUDING LOCATIONS NEAR
NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3569 8819 3576 8861 3593 8858 3591 8821
3585 8821 3585 8818 3569 8818
TIME...MOT...LOC 0244Z 278DEG 18KT 3583 8848Special weather statement, Aug 16, 9:49 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 949 PM CDT THU AUG 16 2012 MOZ115-TNZ001-002-019-170315- PEMISCOT MO-DYER TN-LAKE TN-OBION TN- 949 PM CDT THU AUG 16 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1015 PM CDT FOR... NORTH CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE... SOUTHERN LAKE COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE... EAST CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF CARUTHERSVILLE AT 949 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN DYER...LAKE...OBION AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR CARUTHERSVILLE...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3632 8928 3610 8930 3615 8973 3633 8971 TIME...MOT...LOC 0249Z 275DEG 17KT 3624 8960
Special weather statement, Aug 16, 11:28 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1128 PM CDT THU AUG 16 2012
TNZ050-052-170500-
HAYWOOD TN-MADISON TN-
1128 PM CDT THU AUG 16 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL MIDNIGHT CDT FOR...
CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTHWEST OF BROWNSVILLE AT 1129 PM
CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN HAYWOOD AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR
BROWNSVILLE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3543 8894 3543 8897 3549 8947 3570 8944
3564 8888
TIME...MOT...LOC 0429Z 281DEG 19KT 3556 8932Special weather statement, Aug 16, 11:57 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 PM CDT THU AUG 16 2012
TNZ088-089-170530-
SHELBY TN-FAYETTE TN-
1157 PM CDT THU AUG 16 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1230 AM CDT FOR...
WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL WINDS TO 45 MPH WAS
LOCATED OVER CORDOVA AT 1157 PM CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN FAYETTE AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
BARTLETT...COLLIERVILLE...CORDOVA...GERMANTOWN...MIDTOWN MEMPHIS AND
MILLINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES CORONEE LAKE.
&&
LAT...LON 3531 9009 3539 8956 3500 8944 3509 9010
3512 9010 3513 9007 3515 9007 3516 9010
3521 9010 3521 9007 3525 9010
TIME...MOT...LOC 0457Z 285DEG 25KT 3514 8976The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:52 PM CDT | Special Weather Statement | MEG | Weakley | 23 min |
| Aug 16, 8:36 PM CDT | Special Weather Statement | MEG | Gibson | 24 min |
| Aug 16, 9:07 PM CDT | Special Weather Statement | MEG | Carroll | 23 min |
| Aug 16, 9:20 PM CDT | Special Weather Statement | MEG | Madison | 25 min |
| Aug 16, 9:39 PM CDT | Special Weather Statement | MEG | Carroll | 36 min |
| Aug 16, 9:43 PM CDT | Special Weather Statement | MEG | Henderson | 32 min |
| Aug 16, 9:49 PM CDT | Special Weather Statement | MEG | Lake | 26 min |
| Aug 16, 11:16 PM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson, Madison | 3 hr |
| Aug 16, 11:28 PM CDT | Special Weather Statement | MEG | Haywood | 32 min |
| Aug 16, 11:57 PM CDT | Special Weather Statement | MEG | Shelby | 33 min |
| Aug 17, 12:24 AM CDT | Special Weather Statement | MEG | Fayette | 36 min |
| Aug 17, 12:59 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 3 hr |
| Aug 17, 1:05 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 3 hr |
| Aug 17, 1:28 AM CDT | Special Weather Statement | MEG | Tishomingo | 32 min |
| Aug 17, 2:22 AM CDT | Flash Flood Warning | MEG | Lafayette | 3 hr |
| Aug 17, 2:23 AM CDT | Special Weather Statement | MEG | Itawamba | 37 min |
| Aug 17, 3:39 AM CDT | Flash Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.